# SDR IXXA2025040703

- Difficulty date: April 7, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N317AZ
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 107,198 hours, 19,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 144T501041
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC ROLLER TRAY STAND-OFF BRACKET CORRODED STA 478, LBL44
